# SDR DALA12004213236

- Difficulty date: August 8, 2010
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 61,400 hours, 27,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND LIGHTNING STRIKE BET FR48 & 49 AT STR 21L BOTH RIVET AND ADJACENT SKIN.  REMOVED FASTENER IAW SRM 51-42-11/53-00-11.  HFEC IAW NTM 51-10-08, NO DEFECTS.  REMOVED PAINT, NO DAMAGE FOUND ON SKIN IAW SRM 51-75-11.  TREATED AND PRIMED AREA IAW SRM 51-21-11.  INSTALLED FASTENER IAW SRM 51-42-11.
